# SDR CA100122010

- Difficulty date: January 21, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 21,471 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Condition: Failed
- Location: Engine
- Part time: 717 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT IN CRUISE FLIGHT HAD A POWER LOSS THEN RECOVERED.  CREW DIVERTED TO MAIN BASE.  MX FOUND RT TUBO U/S TT TURBO 716.5 REPLACED TURBO WITH O/H SPARE AND ACFT RETURNED TO SERVICE AFTER A SATISFACTORY TEST FLIGHT.
